# SDR SWAA2024062588641

- Difficulty date: May 21, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Rbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN WING CENTER SECTION FLOOR SUPPORT BREAK CRACKED AT STA 540 RBL 1.   FAULT RESOLVED ON OTHER FAULT. WORK ACCOMPLISHED ON TTG8Q00TE4QN.;[02] VERIFIED STEP 1. AUDIT C/W PER MPM 52.02.02.
